# SDR AALA20171029003

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 16,367 hours, 6,442 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  SLC-ORD FLIGHT RETURNED TO SLC ACCOUNT LANDING GEAR WOULD NOT RETRACT.  OVERWEIGHT LANDING UNEVENTFUL.  ACCOMPLISHED GENERAL VISUAL INSPECTION.  CLEANED PROXIMITY SWITCHES.  CHECKED OPERATION OF LIMIT SWITCHES.  VERIFIED OPERATION OF THE LANDING GEAR SELECTOR VALVE.  CYCLED LANDING GEAR 4 TIMES.  OPERATIONAL CHECK GOOD PER AMM 32-32-00.
